Model-free CPPI


Schied, Alexander


DOI: https://doi.org/10.1016/j.jedc.2013.12.010
URL: http://www.sciencedirect.com/science/article/pii/S...
Document Type: Article
Year of publication: 2014
The title of a journal, publication series: Journal of Economic Dynamics & Control
Volume: 40
Page range: 84-94
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0165-1889
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik I (Schied)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schied, Alexander (2014) Model-free CPPI. Journal of Economic Dynamics & Control Amsterdam [u.a.] 40 84-94 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item